# SDR UIEA2018120402769

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,149 hours, 10,735 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80717012
- Part serial: 200304122
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE R ENG PRV. PERFORMED BITE PROCEDURE IAW FIM TASK 36-10 FT 847 PRV FAULT DISPLAYED. REMOVED AND REPLACED PRV V352 IAW AMM 36-11-18. OPERATIONAL CHECK IS NORMAL.
